

LOSING THE WILL TO LIVE

Tuesday 8th November 9.30am – 1.00pm

PROGRAMME (approximate timings)

Suggested interventions will be shared throughout the morning

09.30am	Welcome & technical tips from Jeremy		
09.35am	Meet your Buddies		
09.40am	Session 1 : Suicide facts and figures		
09.50am	Jackie's Story : fighting the urge to die		
10.10am	Buddy Group Discussion (15 mins)		
10.25am	Break (5 mins)		
10.30am	Comments and Questions		
10.40am	Session 2: What it's like to feel suicidal?		
10.50am	Distraction Exercise		
11.00am	Session 3: Considerations for Therapists		
11.15am	Heather's Story : a sister's suicide		
11.25am	Buddy Group Discussion (15 mins)		
11.40am	Break (10 mins)		
11.50am	Comments and Questions		
12.00pm	Session 4: Risk Assessment		
12.15pm	Yasmin's Story : a partner's suicide		
12.30pm	Session 5: Counselling a Suicidal Client		
12.40pm	Buddy Group Discussion (10 mins)		
12.50pm	Comments and Questions		
13.00pm	Information, updates and finish		